MAUDE Adverse Event Report: LDR MÉDICAL ROI-A ANCHORING PLATE L; INTERVERTEBRAL BODY FUSION SYSTEM IMPLANT

LDR MÉDICAL ROI-A ANCHORING PLATE L; INTERVERTEBRAL BODY FUSION SYSTEM IMPLANT
Model Number N/A
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history is ongoing.Investigation still in progress.Not returned to manufacturer yet.
 
Event or Problem Description
Roi-a: broken cage.Implantation of a roi-a inset cage after metal removal of a synfix cage from depuy spine in l5-s1.When inserting the anchor plates, the roi-a is broken at the attachment interface to the cage holder.Whether the cage is broken when looking up the anchor plates or when inserting.No patient impact or serious delay was report.Additional information was received on july 5th: according to the reporter , the patient had not hard bones and the starter awl was not used to prepare the anchoring plate insertion.The cage broke after implantation of the second anchor.Also , the cage was properly assembled with the holder.According to visual inspection, it was mounted correctly.It may be possible that the cage has been mounted incorrectly.Since the cage-holder according to x-ray had shifted slightly at the final impact.The axis of the disc space was respected , and the surgical technique was respected for anchoring plate impaction sequence (use of impactor #1 then impactor #2).The first anchoring plate was fully seated.According to the reporter , it's not possible that two anchors were implanted in the same slot.Investigation ongoing.
 
Event or Problem Description
This mdr report was submitted in error.There is no information available that suggests that there was a malfunction of the device.Additionally, the device did not contribute to a death or serious injury.
 
Additional Manufacturer Narrative
Corrections to all fields.This mdr report was submitted in error.There is no information available that suggests that there was a malfunction of the device.Additionally, the device did not contribute to a death or serious injury.

Brand Name
ROI-A ANCHORING PLATE L
Common Device Name
INTERVERTEBRAL BODY FUSION SYSTEM IMPLANT
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8788298
Report Number3004788213-2019-00212
Device Sequence Number16644101
Product Code OVD
UDI-Device Identifier03662663010979
UDI-Public03662663010979
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Model NumberN/A
Device Catalogue NumberIR2007T
Device Lot Number671502
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age56 YR
Patient Weight89